# SDR AUS20031068

- Difficulty date: October 10, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Arm
- Part number: 59885
- Condition: Cracked
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WINDSHIELD WIPER PIVOT ARM LUG CRACKED FROM TOP RADIUS TO ATTACHMENT PIN HOLE.  FOUND DURING INSPECTION IAW AD JETSTREAM 76AMDT1 AND SB 30-JA-95041.
